RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 3(249), Pages 207–208 (Mi umn2111)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a class of finite-dimensional $\operatorname{sp}(2n-1)$-modules

V. V. Shtepin


Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:3, 233–234

Bibliographic databases:

MSC: 17Bxx, 16W50
Received: 14.12.1985

Citation: V. V. Shtepin, “On a class of finite-dimensional $\operatorname{sp}(2n-1)$-modules”, Uspekhi Mat. Nauk, 41:3(249) (1986), 207–208; Russian Math. Surveys, 41:3 (1986), 233–234

Citation in format AMSBIB
\Bibitem{Sht86}
\by V.~V.~Shtepin
\paper On~a~class of finite-dimensional $\operatorname{sp}(2n-1)$-modules
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 3(249)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn2111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=854264}
\zmath{https://zbmath.org/?q=an:0617.17004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..233S}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 3
\pages 233--234
\crossref{https://doi.org/10.1070/RM1986v041n03ABEH003367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H544800025}


Linking options:
  • http://mi.mathnet.ru/eng/umn2111
  • http://mi.mathnet.ru/eng/umn/v41/i3/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shtepin, “Intermediate Lie algebras and their finite finite-dimensional representations”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 559–579  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Shtepin, “The intermediate orthogonal Lie algebra $\mathfrak b_{n-1/2}$ and its finite-dimensional representations”, Izv. Math., 62:3 (1998), 627–648  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:188
    Full text:72
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020